Skip to Main content Skip to Navigation


...
hal-01022890v1  Conference papers
Pascal KoiranNatacha PortierSébastien Tavenas. A Wronskian Approach to the Real τ-Conjecture
MEGA'2013 (Special Issue), Jun 2013, Frankfurt am Main, Allemagne
hal-00146851v1  Journal articles
Joerg Winkelmann. A splitting criterion for two-dimensional semi-tori
Journal of Lie Theory, Heldermann Verlag, 2004, 14 (2), pp.555-561
hal-00822403v1  Journal articles
Georges DlousskyKarl OeljeklausMatei Toma. Class VII surfaces with $b_2$ curves
Tohoku mathematical journal, Mathematical Institute of Tohoku University, 2003, pp.283-309. ⟨10.2748/tmj/1113246942⟩
hal-02112357v1  Journal articles
Nicolás BotbolLaurent BuséMarc ChardinFatmanur Yıldırım. Fibers of multi-graded rational maps and orthogonal projection onto rational surfaces
SIAM Journal on Applied Algebra and Geometry, Society for Industrial and Applied Mathematics 2020, 4 (2), pp.322-353. ⟨10.1137/19M1289522⟩
...
tel-03117752v1  Theses
Clément Laroche. Compact and efficient implicit representations
Algebraic Geometry [math.AG]. Université d'Athènes, 2020. English
...
hal-02477371v1  Conference papers
Simon AbelardAlain CouvreurGrégoire Lecerf. Sub-quadratic time for Riemann-Roch spaces. The case of smooth divisors over nodal plane projective curves
ISSAC 2020 - 45th International Symposium on Symbolic and Algebraic Computation, Jul 2020, Kalamata, Greece. pp.14-21, ⟨10.1145/3373207.3404053⟩
...
hal-00981114v3  Journal articles
Pierre Lairez. Computing periods of rational integrals
Mathematics of Computation, American Mathematical Society, 2016, 85, pp.1719-1752. ⟨10.1090/mcom/3054⟩
...
hal-01054645v2  Journal articles
Cécile Gonçalves. A Point Counting Algorithm for Cyclic Covers of the Projective Line
Contemporary mathematics, American Mathematical Society, 2015, Algorithmic Arithmetic, Geometry, and Coding Theory, 637, pp.145
...
hal-01803571v1  Journal articles
Bernard MourrainAlessandro Oneto. On minimal decompositions of low rank symmetric tensors
Linear Algebra and its Applications, Elsevier, 2020, 607, pp.347-377. ⟨10.1016/j.laa.2020.06.029⟩
...
hal-02408027v1  Journal articles
Yves André. WEAK FUNCTORIALITY OF COHEN-MACAULAY ALGEBRAS
Journal of the American Mathematical Society, American Mathematical Society, 2019
hal-00881739v1  Journal articles
Andrei TelemanChristian Okonek. Comparing virtual fundamental classes. Gauge theoretical Gromov-Witten invariants for toric varieties
Asian Journal of Mathematics, International Press, 2003, 7 (2), pp.167-198
...
hal-02408019v1  Journal articles
Yves André. A NOTE ON 1-MOTIVES
International Mathematics Research Notices, Oxford University Press (OUP), 2019
hal-02361504v1  Journal articles
Pierre ComonLim Lek-HengYang QiKe Ye. Topology of tensor ranks
Advances in Mathematics, Elsevier, 2020, 367, pp.107128. ⟨10.1016/j.aim.2020.107128⟩
...
hal-01940005v1  Journal articles
Enrique ArrondoAlessandra BernardiPedro Macias MarquesBernard Mourrain. Skew-Symmetric Tensor Decomposition
Communications in Contemporary Mathematics, World Scientific Publishing, 2019, 23 (02), pp.1950061. ⟨10.1142/S0219199719500615⟩